Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Rays, waves and asymptotics


Author: Joseph B. Keller
Journal: Bull. Amer. Math. Soc. 84 (1978), 727-750
MSC (1970): Primary 35-02, 35A35, 35B40, 78-02, 78A05, 78A25, 78A45
MathSciNet review: 499726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35-02, 35A35, 35B40, 78-02, 78A05, 78A25, 78A45

Retrieve articles in all journals with MSC (1970): 35-02, 35A35, 35B40, 78-02, 78A05, 78A25, 78A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14505-4
PII: S 0002-9904(1978)14505-4